# SDR AALA201708259037

- Difficulty date: August 7, 2017
- Submitted: September 3, 2017
- Operation: Air carrier
- Aircraft: N724UW
- Make and model: Airbus A319-112
- Aircraft serial: 1122
- Aircraft time: 49,088 hours, 29,247 cycles
- System (JASC): 5751 · Ailerons
- Part: Pin
- Part number: D5755103720000
- Condition: Worn
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON THE LEFT WING HINGE, NR 4 AILERON PIN BETWEEN RIBS 25 AND 26.  REPLACED THE AILERON PIN IAW AMM 27-14-41-400-001-A.
